Some constructions of systematic authentication codes using Galois rings

2006-12-01
Özbudak, Ferruh
Saygi, Zuelfuekar
For q = p(m) and m = 1, we construct systematic authentication codes over finite field F-q using Galois rings. We give corrections of the construction of [ 2]. We generalize corresponding systematic authentication codes of [ 6] in various ways.

Citation Formats
F. Özbudak and Z. Saygi, “Some constructions of systematic authentication codes using Galois rings,” DESIGNS CODES AND CRYPTOGRAPHY, vol. 41, no. 3, pp. 343–357, 2006, Accessed: 00, 2020. [Online]. Available: https://hdl.handle.net/11511/46248.